# SDR VTZA95054

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 14153133409
- Condition: Missing
- Location: Lav Service
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

IAD/PVD - FLT 6219 - DURING PRE-FLIGHT AT 2200 HOURS ON 2-6-95, CREW NOTICED THE LAV SERVICE DOOR MISSING.  MAINTENANCE OPENED DMI NR 17216 IAW CDL 52-40.  MAINTENANCE LATER CLEARED DMI NR 17216 BY REPLACING THE LAV SERVICE DOOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
